Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Done electrocautery on face to remove warts, pigmentation. Will vaseline help to heal the wound faster?

Hi Doctor, I just had electocautery done to my face to remove age warts and pigmentation. on However, I was told not to wet my face for five days and put nothing on my face. I am a bit worried that it might leave a scar . I read that it is good to put vasaline on the wounds to make it heal faster, is that correct? Flo
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  580
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi whenever any facial warts are removed ,pigmentation definetely occurs.we advice to apply fusibet ointment over the cauterised areas for 5 days to reduce infection and protect from infection.yes vaseline like elovera and evion can decrease pigmentation to some extent.after one month if still pigmentation is there use momate ointment in the morning and tacroz ointment cures the pigmentation
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor